# SDR IPXA2024102107037

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N628UP
- Make and model: Boeing 747-8
- Aircraft serial: 65779
- Aircraft time: 13,093 hours, 2,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LENS OFÂ€?CAUTION RAILS UPÂ€? LIGHT AT STA 400 IN MAIN DECK MISSING. REMOVED AND REPLACED Â€ŒCAUTION RAILS UPÂ€? LENS IAW AMM 33-34-02. OPS CHECK GOOD.
